このエントリーをはてなブックマークに追加
ID 46828
FullText URL
Author
Itoh, Jin-ichi
Kiyohara, Kazuyoshi ORCID Kaken ID researchmap
Abstract
In the earlier paper (Itoh and Kiyohara, Manuscr Math 114:247–264, 2004), we showed that the cut locus of a general point on two-dimensional ellipsoid is a segment of a curvature line and proved "Jacobi’s last geometric statement" on the singularities of the conjugate locus. In the present paper,we showthat a wider class of Liouville surfaces possess such simple cut loci and conjugate loci. The results include the determination of cut loci and the set of poles on two-sheeted hyperboloids and elliptic paraboloids.
Note
The final publication is available at www.springerlink.com.
http://dx.doi.org/10.1007/s00229-011-0433-1
Published Date
2011/09
Publication Title
Manuscripta Mathematica
Volume
volume136
Issue
issue1-2
Publisher
Springer
Start Page
115
End Page
141
ISSN
0025-2611
NCID
AA00721187
Content Type
Journal Article
language
英語
Copyright Holders
© Springer-Verlag 2011
File Version
author
Refereed
True
DOI
Web of Science KeyUT